# SDR USAABB01119

- Difficulty date: November 8, 2001
- Submitted: January 17, 2002
- Operation: Air carrier
- Aircraft: N653US
- Make and model: Boeing 767-2B7
- Aircraft serial: 24894
- System (JASC): 2761 · Drag Control Actuator
- Part: Squib
- Part number: 60231002
- Condition: Failed
- Location: Rt Wing
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHL - RIGHT OVERWING SPOILER OVERRIDE ACTUATOR (SQUIB) DID NOT TEST.  MAINTENANCE REPLACED THE SQUIB.  (M)
